Lancaster EPrints

Entropy of shifts on higher-rank graph C*-algebras.

Skalski, Adam G. and Zacharias, J. (2008) Entropy of shifts on higher-rank graph C*-algebras. Houston Journal of Mathematics, 34 (1). pp. 269-282. ISSN 0362-1588

Full text not available from this repository.

Abstract

Let OΛ be a higher-rank graph C*-algebra. For every p in Z+r there is a canonical completely positive map Φp on OΛ and a subshift Tp on the path space X=Λ∞. We show that ht(Φp)=h(Tp), where ht is Voiculescu's approximation entropy and h the classical topological entropy. For a higher rank Cuntz-Krieger algebra OM we obtain ht(Φp)= log rad(M1 p1... Mr pr), rad being the spectral radius. This generalizes Boca and Goldstein's result for Cuntz-Krieger algebras.

Item Type: Article
Journal or Publication Title: Houston Journal of Mathematics
Additional Information: Posted on the arXiv: 9th May 2006. To appear in Houston Journal of Mathematics; accepted in final form: 25th August 2006. RAE_import_type : Internet publication RAE_uoa_type : Pure Mathematics
Subjects: Q Science > QA Mathematics
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 2402
Deposited By: ep_importer
Deposited On: 31 Mar 2008 15:09
Refereed?: Yes
Published?: Published
Last Modified: 26 Jul 2012 16:20
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/2402

Actions (login required)

View Item